# SDR 2013FA0000404

- Difficulty date: June 28, 2013
- Submitted: July 11, 2013
- Operation: General aviation
- Aircraft: N455JM
- Make and model: Ayres S2RT34NORMAL
- Aircraft serial: 6016
- Aircraft time: 18,000 hours, 18,000 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Sheared
- Location: Rt Mlg
- Part time: 18,000 hours, 18,000 cycles
- Component: Landing Gear, Ayres
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL OUT,  ACFT WENT THROUGH MUD CAUSING UNDUE STRESS ON RT MLG, SHEARING NEAR THE RT WHEEL AND BRAKE ASSEMBLY AND AT AXEL INBD OF RT MLG AT THE LANDING GEAR TUBE.  INSIDE OF THE RT MLG AXEL AND TUBE SHOWED EXCESSIVE EVIDENCE OF CORROSION. EVIDENCE OF CRACKING ON THE AFT OF THE LOWER LANDING GEAR TUBE WHERE THE TIE-DOWN BOLT GOES THROUGH THE MLG LOWER TUBE. DUE TO THE EXTENT OF CORROSION AND CRACKS IN THE VICINITY OF THE LOWER MLG STRUT, AND UNDUE STRESS TO THE MLG CONTRIBUTED TO THE ACCIDENT OF THE ACFT.
